VOL. 6 · NO. 2 | December 1983
 
VIEW ALL ABSTRACTS +
Articles
Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, Akira YOSHIOKA
Tokyo J. Math. 6 (2), 217-246, (December 1983) DOI: 10.3836/tjm/1270213867
No abstract available
Michiko YURI
Tokyo J. Math. 6 (2), 247-266, (December 1983) DOI: 10.3836/tjm/1270213868
No abstract available
Kazumi TSUKADA
Tokyo J. Math. 6 (2), 267-285, (December 1983) DOI: 10.3836/tjm/1270213869
No abstract available
Masahito DATEYAMA
Tokyo J. Math. 6 (2), 287-290, (December 1983) DOI: 10.3836/tjm/1270213870
No abstract available
Michiko YURI
Tokyo J. Math. 6 (2), 291-296, (December 1983) DOI: 10.3836/tjm/1270213871
No abstract available
Osamu KOBAYASHI
Tokyo J. Math. 6 (2), 297-309, (December 1983) DOI: 10.3836/tjm/1270213872
No abstract available
Shinji FUKUHARA, Koichi SAKAMOTO
Tokyo J. Math. 6 (2), 311-327, (December 1983) DOI: 10.3836/tjm/1270213873
No abstract available
Nobuo AOKI
Tokyo J. Math. 6 (2), 329-334, (December 1983) DOI: 10.3836/tjm/1270213874
No abstract available
Tohsuke URABE
Tokyo J. Math. 6 (2), 335-362, (December 1983) DOI: 10.3836/tjm/1270213875
No abstract available
Mitsuko HORIE
Tokyo J. Math. 6 (2), 363-380, (December 1983) DOI: 10.3836/tjm/1270213876
No abstract available
C. C. CHEN, K. M. KOH
Tokyo J. Math. 6 (2), 381-388, (December 1983) DOI: 10.3836/tjm/1270213877
No abstract available
Shin NAKANO
Tokyo J. Math. 6 (2), 389-395, (December 1983) DOI: 10.3836/tjm/1270213878
No abstract available
Wilfrid KELLER, Günter LÖH
Tokyo J. Math. 6 (2), 397-402, (December 1983) DOI: 10.3836/tjm/1270213879
No abstract available
Shiro GOTO, Tsukane OGAWA
Tokyo J. Math. 6 (2), 403-411, (December 1983) DOI: 10.3836/tjm/1270213880
No abstract available
Kazuhiko KOIKE
Tokyo J. Math. 6 (2), 413-421, (December 1983) DOI: 10.3836/tjm/1270213881
No abstract available
Osamu HATORI
Tokyo J. Math. 6 (2), 423-429, (December 1983) DOI: 10.3836/tjm/1270213882
No abstract available
Noriaki KIMURA
Tokyo J. Math. 6 (2), 431-433, (December 1983) DOI: 10.3836/tjm/1270213883
No abstract available
Yasuo KOMORI
Tokyo J. Math. 6 (2), 435-445, (December 1983) DOI: 10.3836/tjm/1270213884
No abstract available
A. MERIL
Tokyo J. Math. 6 (2), 447-472, (December 1983) DOI: 10.3836/tjm/1270213885
No abstract available
Kiyoshi HAYASHI
Tokyo J. Math. 6 (2), 473-486, (December 1983) DOI: 10.3836/tjm/1270213886
No abstract available
Wilfrid KELLER, Günter LÖH
Tokyo J. Math. 6 (2), 487, (December 1983) DOI: 10.3836/tjm/1270213887
No abstract available
Back to Top